<< Previous Issue Kyungpook Mathematical Journal (Vol. 45, No. 4) Next Issue >>
Kyungpook Mathematical Journal 2005 Vol. 45, No. 4, 455—607
 Original Articles 
Variants of Compactness in Pointfree Topology
Bernhard Banaschewski1, Sung Sa Hong2
Kyungpook Mathematical Journal 2005 Vol. 45, No. 4, 455—470
Fredholm Type Integral Equations and Certain Polynomials
V. B. L. Chaurasia, Ashok Singh Shekhawat
Kyungpook Mathematical Journal 2005 Vol. 45, No. 4, 471—480
A Completion of Semi-simple $MV$-algebra
T. H. Choe1, E. S. Kim, Y. S. Park2
Kyungpook Mathematical Journal 2005 Vol. 45, No. 4, 481—489
Extension of Exponentially Convex Function on the Heisenberg Group
A. M. Zabel1, Maha A. Bajnaid2
Kyungpook Mathematical Journal 2005 Vol. 45, No. 4, 491—502
Mutifractal Analysis of Perturbed Cantor Sets
Hun Ki Baek, Hung Hwan Lee
Kyungpook Mathematical Journal 2005 Vol. 45, No. 4, 503—510
Eventually Regular Regressive Generalized Transformation Semigroups
"Amorn Wasanawichit, Teeraphong Phongpattanacharoen, Yupaporn Kemprasit"
Kyungpook Mathematical Journal 2005 Vol. 45, No. 4, 511—518
A Note on Potent Elements
Huanyin Chen
Kyungpook Mathematical Journal 2005 Vol. 45, No. 4, 519—526
Intuitionistic Fuzzy Bi-ideals of Ordered Semigroups
Young Bae Jun
Kyungpook Mathematical Journal 2005 Vol. 45, No. 4, 527—537
Some Topologies Induced by b-open Sets
M. E. Abd EL-Monsef, A. A. El-Atik, M. M. El-Sharkasy
Kyungpook Mathematical Journal 2005 Vol. 45, No. 4, 539—547
An-annular Complexes in 3-manifolds
Yo'av Rieck
Kyungpook Mathematical Journal 2005 Vol. 45, No. 4, 549—559
Inverse of Frobenius Graphs and Flexibility
Abdulla Aljouiee
Kyungpook Mathematical Journal 2005 Vol. 45, No. 4, 561—570
On the Rate of Convergence of Modified Baskakov Type Operators on Functions of Bounded Variation
Naokant Deo
Kyungpook Mathematical Journal 2005 Vol. 45, No. 4, 571—577
Oscillation Criteria of Second-order Half-linear Delay Difference Equations
S. H. Saker
Kyungpook Mathematical Journal 2005 Vol. 45, No. 4, 579—594
A Note on Central Separable Cancellative Semialgebras
R. P. Deore1, K. B. Patil2
Kyungpook Mathematical Journal 2005 Vol. 45, No. 4, 595—602
A Note on an Analogous Continued Fraction of Ramanujan
Bhaskar Srivastava
Kyungpook Mathematical Journal 2005 Vol. 45, No. 4, 603—607

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd